Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.02 segundos. 
1.
11 p, 295.2 KB Periodic solutions of a class of Duffing differential equations / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the existence of new periodic solutions for the well knwon class of Duffing differential equation of the form x" + cx' + a(t)x + b(t)x3 = h(t), where c is a real parameter, a(t), b(t) and h(t) are continuous T-periodic functions. [...]
2019 - 10.12150/jnma.2019.167
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 2 (June 2019) , p. 167-177  
2.
16 p, 342.0 KB Periodic solutions of the Duffing differential equation revisited via the averaging theory / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use three different results of the averaging theory of first order for studying the existence of new periodic solutions in the two Duffing differential equations ¨ y + asiny = bsint and ¨ y + ay−cy3 = bsint, where a, b and c are real parameters.
2019 - 10.12150/jnma.2019.11
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 1 (March 2019) , p. 11-26  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.